# SDR HEER20170726413

- Difficulty date: July 26, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: HEER
- Make and model: Bell 407
- Aircraft serial: 54133
- Aircraft time: 779 hours
- Engine: Allsn 250C47B
- Engine time: 4,441 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131396
- Condition: Spalled
- Location: Turbine
- Part time: 490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-10-17 FOR A NR 5 BEARING UPGRADE.  THE NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT.  REPLACED WITH A NEW BEARING.
